# SDR AALA201804139010

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,498 hours, 28,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON THE L1 DOOR STICKING.  INSPECTED THE L1 DOOR ARMING LEVER FUNCTION, CHECKED OK.  INSPECTED THE GIRT BAR AND GIRT BAR FLOOR FITTING BRACKET, NO DEFECTS NOTED. OPERATED THE L1 DOOR ARMING LEVER SEVRAL TIMES. OPS CHECKED OK IAW AMM 52-11-00.
